MAUDE Adverse Event Report: SMITH & NEPHEW, INC. POSITIONER, ELBOW, WESTERN; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. POSITIONER, ELBOW, WESTERN; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Catalog Number 7210575
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the clamp seized on thread of the screw armrest was unstable.There was no backup device available.No delay or patient injury reported.
 
Additional Manufacturer Narrative
The reported device was not returned to the designated complaint unit for independent evaluation, thus a visual inspection and functional testing could not be performed.A relationship, if any, between the subject device and the reported event could not be determined.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
POSITIONER, ELBOW, WESTERN
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key8701568
Report Number1643264-2019-00408
Device Sequence Number1831239
Product Code FWZ
UDI-Device Identifier03596010513915
UDI-Public03596010513915
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7210575
Device Lot NumberZW4559930
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/23/2019
Supplement Date Received by Manufacturer07/18/2019
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date07/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1